# SDR QXEA0300295

- Difficulty date: February 22, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 13,813 hours, 19,027 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462531
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-ON FLIGHT NUMBER 2009, LAVATORY SMOKE DETECTOR WARNING OCCURRED DURING TAXI-OUT.  NO VISIBLE SIGN OF SMOKE OR FUMES.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
